Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. Sommer
Title: Introduction a la Théorie des Nombres algébriques
Additional book information: translated from the German by A. Levy, with a Preface by J. Hadamard. Paris, A. Hermann et Fils, 1911. x + 376 pp.

Review Information:

Reviewer: E. B. Skinner
Journal: Bull. Amer. Math. Soc. 20 (1914), 202-204
DOI: https://doi.org/10.1090/S0002-9904-1914-02466-8